I have enigma type of thing on my legs for the past 3 years. If I use medicine it disappears but once I?

stop using It appears. Will some one tell me about its cure

2 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    It's too enigmatic if you don't describe what it is. A "thing" can be lots of things.

  • 1 decade ago

    i think u mean eczema/atopic dermatitis.you have not mentioned your age.

    the treament of eczema differs for adults & children.however steroid are the mainstay of treatment.

    it is a chronic condition( means it is there for a long time)& requires continous application of medication.

    have u ruled out the possibility of any allergic factor causing the eczema.any product can cause atopic dermatitis like soap,cloth.perfume,body cream?

    do not stop your medication & consult a doctor regarding your treatment. in the mean time prevent dry skin as this will only make matters worse.

Still have questions? Get your answers by asking now.